# SDR UIEA2025091601233

- Difficulty date: September 17, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N859GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 62441
- Aircraft time: 43,427 hours, 6,945 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Out Of Limits
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA 1510 AND STA 1550 LBL 11. SEAT TRACK INDEX FOUND OUT OF LIMIT.  M/D BS 1510 AND 1550 LBL 11. SEAT TRACK INDEX FOUND OUT OF LIMIT AREA REPAIRED IAW SRM 53-00-52-2R-9 REPAIR 9 REV.46 DATE 20 JUN 2025 & RI-53-60-17886 REV.A. NO FURTHER DEFECTS NOTED.
